# SDR SWAA2021032652662

- Difficulty date: February 21, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Elongated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET LOCATED INBOARD LEADING EDGE AT LEVEL WBL94.24 FRONT SPAR AT LT WING / REPLACED SUPPORT BRACKET LOCATED INBOARD LEADING EDGE AT LEVEL W13L 94.24 FRONT SPAR AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
